# SDR YENA2024030500316

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 64,970 hours, 23,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Not Reported
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SEAT TRACK AFT CABIN FR66-FR68 REQUIRES REPAIR FR66-FR68 Y1292; (RESOLVED ON W/O: 1243661 TASKCARD: NR-00017)  REF STS WO W003143 NR N0624 PERFORMED REPAIR IAW SRM 53-41-15-300-003 FIGURE 1.
